# SDR 2006UALA00288

- Difficulty date: February 15, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CRACK ON EXT SKIN AT AFT UPPER CORNER OF DOOR HANDLE CUTOUT TO FASTENER HOLE. MAJOR REPAIR ACP'D, INST'D REPAIR DOUBLER NO FURTHER FINDINGS, O.K. FOR SERVICE.
